# SDR REXA2014061900613

- Difficulty date: June 19, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N8905F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7905
- Aircraft time: 21,892 hours, 19,207 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT LENS SHROUD IS CRACKED ON WARDROBE.  R & R EMER LIGHT FLOOR LEVEL FLOOD LIGHT ASSEMBLY ON WARDROBE IAW AMM 33-51-19.  OPERATIONS CHECKED GOOD IAW AMM 33-51-00-710-801.
